# SDR AMCR200500006

- Difficulty date: July 21, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N526AC
- Make and model: Braero BAE125800A
- Aircraft serial: 258169
- Aircraft time: 5,503 hours, 3,705 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 24016335
- Part serial: L314965
- Condition: Failed
- Location: Cockpit
- Part time: 2,036 hours, 1,334 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW GOT A WINDSHIELD OVERHEAT INDICATION. UPON RETURN, CONTINUITY CHECK FOUND LEFT WINDSCREEN'S NORMAL SENSOR OPEN. REPLACED WINDSHIELD.
